Differential and Integral Equations
- Differential Integral Equations
- Volume 10, Number 5 (1997), 841-852.
Stability criteria for linear delay differential equations
Necessary and sufficient conditions are given for the stability and asymptotic stability of nonantonomous linear delay differential systems under the assumption that the coefficient matrix or the delay is an $L^p$-function.
Differential Integral Equations, Volume 10, Number 5 (1997), 841-852.
First available in Project Euclid: 1 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34K20: Stability theory
Györi, I.; Pituk, M. Stability criteria for linear delay differential equations. Differential Integral Equations 10 (1997), no. 5, 841--852. https://projecteuclid.org/euclid.die/1367438622